# SDR AALA202201106914

- Difficulty date: January 6, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N778XF
- Make and model: Airbus A319-112
- Aircraft serial: 4127
- Aircraft time: 33,653 hours, 15,269 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN PRESSURIZATION FLUCTUATIONS AT CRUISE   600 FT/MIN. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
